right okay so started taking Utovlan 22nd November to delay my period for a week while I went up to my boyfriends. We had sex for the first time on Friday 28th and I stopped taking Utovlan on the Saturday when I got home. I don't think the condom split but I went to a boots clinic on the Saturday and she said she wouldn't give me the morning after pill because we didn't have unprotected sex. So I got it from a lloyds pharmacy on the Monday and still took it within 72 hours.
If I didn't take the morning after pill, my period would be due now since its been 4 days since I stopped taking Utovlan but nothing's happened. Will the pill delay my period even more? I don't have any cramps or anything suggesting I'm going to get my period soon. I'm so stressed out thinking I could be pregnant, I'm only 18.
Please please help!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.